# SDR CALA2018032200977

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 3A-LC R SIDE AFT FLOOR PROXIMITY LIGHT ASSY CRACKED. REPLACED LAV 3A-LC R SIDE AFT FLOOR PROXIMITY LIGHT ASSY C/OUT CONDITION CHECK & OPERATIONAL TEST FND "NORMAL" REF AMM 33-51-00 -710-801 REV82, REFER JOB CARD INN0806.
